Functional equations and *-representations on topological semigroups.

M. Lashkarizadeh Bami

Manuscripta mathematica (1994)

  • Volume: 82, Issue: 3-4, page 261-276
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Lashkarizadeh Bami, M.. "Functional equations and *-representations on topological semigroups.." Manuscripta mathematica 82.3-4 (1994): 261-276. <>.

author = {Lashkarizadeh Bami, M.},
journal = {Manuscripta mathematica},
keywords = {topological *-semigroup; Hilbert space; continuous *-representations},
number = {3-4},
pages = {261-276},
title = {Functional equations and *-representations on topological semigroups.},
url = {},
volume = {82},
year = {1994},

AU - Lashkarizadeh Bami, M.
TI - Functional equations and *-representations on topological semigroups.
JO - Manuscripta mathematica
PY - 1994
VL - 82
IS - 3-4
SP - 261
EP - 276
KW - topological *-semigroup; Hilbert space; continuous *-representations
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.